Stability analysis of a fractional virotherapy model for cancer treatment

Nenhuma Miniatura disponível

Data

2021-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

This paper presents a stability analysis of a differential equations model related to the cancer treatment with an oncolytic virus in its classical and fractional version via Caputo derivatives. Numerical simulations of three possible scenarios are presented and support the discussions on the advantages of using fractional modeling.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Revista Colombiana de Matematicas, v. 55, n. 2, p. 177-196, 2021.

Itens relacionados

Financiadores

Coleções